Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What to do to remove dandruff ?

I am 45 year old, What to do to remove dandruff ?
Asked On : Thu, 27 Jan 2011
Answers:  2 Views:  364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi! Ashu Varshney,
Welcome to HealthcareMagic forum,
Use a good anti dandruff shampoo like that containing keoconazole or cyclopiroxiolamine.If sever you can also apply topical steroid solution to the scalp.
Take care,
Answered: Fri, 28 Jan 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
hello Mr Ashu ,

welcome to "healthcare magic forum "
for dandruff will suggest you homoeopathic medicne which will help to treat the cause rather than any external factor ,dandruff is an infection if overlooked it may spread further, consult a homoeopath who will be able to help you to get rid of the dandruff ,
anti dff shampoos will help you for couple of days , go for frequent shampooing .
takecare,wish you good health always !
Answered: Tue, 22 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor